# SDR USAABB99024

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 60536801
- Condition: Frayed
- Location: Rt Egt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - AFTER TAKEOFF FROM PHL, CREW NOTED THAT THE RIGHT EGT INDICATION AND STANDBY INDICATION WERE FLUCTUATING.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE UPPER EGT HARNESS FRAYED AND REPLACED IT.  TEST FLIGHT FLOWN WITH NO PROBLEMS NOTED.  (M)
